# SDR COEA2017100408804

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,578 hours, 26,604 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Pin
- Condition: Dirty
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 2 TORQUE DIGITAL GAUGE SHOWING ONLY DASHES.  CREW ELECTED TO RETURN TO DEPARTURE. LANDED WITHOUT INCIDENT. NO EMERGENCY DECLARED.  AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE CLEANED PIN A AT WIRE P10. RECONNECTED WIRE AND PERFORMED ENGINE RUN. NO FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE.
